-
3
-
-
0001341199
-
Local mountain passes for semilinear elliptic problems in unbounded domains
-
M. DEL PINO and P. FELMER, Local mountain passes for semilinear elliptic problems in unbounded domains. Calculus of Variations and PDE, Vol. 4, 1996, pp. 121-137.
-
(1996)
Calculus of Variations and PDE
, vol.4
, pp. 121-137
-
-
Del Pino, M.1
Felmer, P.2
-
4
-
-
84971139225
-
Existence and non-existence results for semilinear problems in unbounded domains
-
M. J. ESTEBAN and P. L. LIONS Existence and non-existence results for semilinear problems in unbounded domains. Proc Roy. Soc. Edin., Vol. 93A, 1982, pp. 1-14.
-
(1982)
Proc Roy. Soc. Edin.
, vol.93 A
, pp. 1-14
-
-
Esteban, M.J.1
Lions, P.L.2
-
5
-
-
0001613187
-
Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential
-
A. FLOER and A. WENSTEIN, Nonspreading Wave Packets for the Cubic Schrödinger Equation with a Bounded Potential. Journal of Functional analysis. Vol. 69, 1986, pp. 397-408.
-
(1986)
Journal of Functional Analysis
, vol.69
, pp. 397-408
-
-
Floer, A.1
Wenstein, A.2
-
6
-
-
84972508309
-
Uniqueness of positive solutions of Δu + (Latin small letter esh) (u) = 0 in an annulus
-
M. K. KWONG and L. ZHANG, Uniqueness of positive solutions of Δu + (Latin small letter esh)(u) = 0 in an annulus Differential and Integral Equations. Vol. 4, 1991, pp. 583-599.
-
(1991)
Differential and Integral Equations
, vol.4
, pp. 583-599
-
-
Kwong, M.K.1
Zhang, L.2
-
7
-
-
85030719142
-
The concentration-compactness principle in the calculus of variations. The locally compact case. Part II
-
P. L. LIONS, The concentration-compactness principle in the calculus of variations. The locally compact case. Part II Analyse Nonlin., Vol. 1, 1984, pp. 223-283.
-
(1984)
Analyse Nonlin.
, vol.1
, pp. 223-283
-
-
Lions, P.L.1
-
10
-
-
0000998584
-
On positive multi-lump bound states nonlinear Schrödinger equations under multiple well potential
-
Y. J. OH, On positive multi-lump bound states nonlinear Schrödinger equations under multiple well potential. Comm. Math. Phys. Vol. 131, 1990, pp. 223-253.
-
(1990)
Comm. Math. Phys.
, vol.131
, pp. 223-253
-
-
Oh, Y.J.1
-
11
-
-
34249835055
-
On a class of nonlinear Schrödinger equations
-
P. RABINOWITZ, On a class of nonlinear Schrödinger equations, Z. angew Math Phys. Vol. 43, 1992, pp. 270-291.
-
(1992)
Z. Angew Math Phys.
, vol.43
, pp. 270-291
-
-
Rabinowitz, P.1
-
12
-
-
85030058020
-
-
Ph. D. Thesis University of Wisconsin
-
G. SPRADLIN, Ph. D. Thesis University of Wisconsin, 1994.
-
(1994)
-
-
Spradlin, G.1
-
13
-
-
85030048606
-
-
Ph. D. Thesis University of Wisconsin
-
N. THANDI, Ph. D. Thesis University of Wisconsin, 1995.
-
(1995)
-
-
Thandi, N.1
-
14
-
-
34250081368
-
On concentration of positive bound states of nonlinear Schrödinger equations
-
X. WANG, On concentration of positive bound states of nonlinear Schrödinger equations. Comm. Math. Phys. Vol. 153, No 2, 1993, pp. 229-244.
-
(1993)
Comm. Math. Phys.
, vol.153
, Issue.2
, pp. 229-244
-
-
Wang, X.1
|